# SDR SWAA2024123081238

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 41,763 hours, 19,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23 SECOND HOLE AFT OF STA 360 SPLICE ON BEAR-STRAP HAS CRACK INDICATION. CW EA 24-153-03536-WIP5 PERFORMED NDT PART 6 51-00-00 PROC 16. DAMAGED REMOVED. NO FURTHER CRACK INDICATIONS NOTED.
